# SDR CALA2025041103703

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737-900ER
- Aircraft serial: 37100
- Aircraft time: 36,985 hours, 13,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR IN FLTGHT DECK AFTER NR1 ENGINE START ALSO ON DESCEND OPENED UP LEFT ENG BLEED DUCTS LOW AND HIGH STAGE, NO OIL OR OIL FILM FOUND, SECURED BLEED DUCTS, NO LEAKS REF AMM36-11-01-000-802. RAN #1 ENG IDLE PWR LEFT BLEED ON, L&R PACKS ON,  #2 ENG OFF, HAD SLIGHT BURNING OIL ODOR (SWEATY DIRTY ADD EMP:U021144,U249244,U351445 SOCKS, MORE NOTICEABLE WITH PACKS  HOT THAN COLD. FOLLOWING FIM 21-00 TASK 806.  NO ODOR WITH #2 ENG IDLE PWR BLEED ON OR WITH APU BLEED ON, L&R PACKS ON.  ACPD LEFT AND RIGHT PART PWR RUN, BLEEDS ON, ISOLATED, PACKS ON, OIL ODOR IS COMING FOR LEFT ENG BLEED, ONLY SLIGHTLY AS ENG RUN PROGRESSED WITH PACKS FULL HOT. SUGGEST MORE PACK BURNOUT AT ADD EMP:U021144 IDLE AS REF'D IN AMM TO DISAPATE ANY LINGERING ODORS. THEN REPLACE RECIRC FILTERS AND CREAT 2 DAY DIP TO CONTINUE. ACPD ADDITION PACK BURNOUT WITH LEFT ENG RUNNING AT IDLE FOR 50 MINUTES. ENG OIL ODOR DISAPATED TO NO ODOR. REPLACED L & R RECIR FILTERS REF AMM 21-25-01-000-801, OK FOR SERVICE REF AMM 05-51-26-800-901-C1.
